# SDR SWIA2021071459513

- Difficulty date: March 5, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349-394 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRGR 21L HAS MULTIPLE SPOTS OF CORROSION FROM FS349.00 TO FS394.00     (C-CHECK RO 7/10/2021)     UPON FURTHER EXAMINATION FOUND STRINGER 21L STARTS FROM FS 333.00 TO FS 371.00. REMOVED STRINGER 21L IAW CRJ SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. INSTALLED NEW STINGER 21L IAW REO 670-53-21-2015 REV--, DATED 2021-04-27. COMPLETED TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE.
